# SDR SWIA201024622

- Difficulty date: July 28, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- Aircraft time: 30,952 hours, 28,836 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Corroded
- Location: Main Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR LOWER AFT CORNER CORRODED UNDER STEP NR 1.  (C CHECK)  REPAIRED PER SRM.
